# SDR ASAA12711331

- Difficulty date: February 17, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 38,791 hours, 17,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER COMPARTMENT FLOOR SUPPORT UPPER FLANGE HAS 1 INCH CRACK AROUND FASTENER'S HOLE LBL 47 BS 312 - 328.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-02 INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.
